On shrinking gradient RICCI solitons with nonnegative sectional curvature

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Perelman proved that an open 3-dimensional shrinking gradient Ricci soliton with bounded nonnegative sectional curvature is a quotient of S2 × R or R3. We extend this result to higher dimensions with a decay condition on the Ricci tensor.

Original languageEnglish (US)
Pages (from-to)61-76
Number of pages16
JournalPacific Journal of Mathematics
Volume277
Issue number1
DOIs
StatePublished - Jan 1 2015

Keywords

  • Nonnegative sectional curvature
  • Rigidity
  • Shrinking gradient ricci soliton

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On shrinking gradient RICCI solitons with nonnegative sectional curvature'. Together they form a unique fingerprint.

  • Cite this